# SDR CALA2018080981775

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 89,395 hours, 16,094 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W2360103
- Condition: Corroded
- Location: Bs 1937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY BILGE,  STRINGER 42L CORRODED AT BS 1937. THE STRINGER WAS REPAIRED IAW EC/RA 5371-01005, REV.
